International Journal of New Innovation in Science and Technology

...Power of Sharing Knowledge

  • Increase font size
  • Default font size
  • Decrease font size

Bounded Linear n-Functionals on n-Inner Product Spaces

Research Area: volume 3 Issue 1 Year: 2015
Type of Publication: Article Keywords: Linear functional , linear n functional, bounded linear functional, bounded linear n functional
Authors:
  • Antar Ali Al-Syaad
Journal: IJNIST Volume: 3
Number: 1 Pages: 10-13
Month: Jan-June
ISSN: 2321-0468
Abstract:
Here, linear functional on n–inner product spaces are defined, limit of n–linear functional is introduced, notions of continuous, n–Lipschitz and bounded of n–linear functional on n–inner product spaces are obtained.
Full text: 3103.pdf

Search

mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter
mod_vvisit_counterToday324
mod_vvisit_counterYesterday172
mod_vvisit_counterThis week496
mod_vvisit_counterLast week1771
mod_vvisit_counterThis month4595
mod_vvisit_counterLast month4695
mod_vvisit_counterAll days539902